MathSciNet Relay Station
MathSciNet bibliographic data
MR1659921 (99h:47065) 47H10 (47H06 47H09 47H17)
Chidume, C. E. Convergence theorems for strongly pseudo-contractive and strongly accretive maps. J. Math. Anal. Appl. 228 (1998), no. 1, 254–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement